# SDR HALA20241216365

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 18,940 hours, 4,009 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,059 hours, 2,427 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT 2X IN CRUISE & 1X ON DESCENT CLEARED BOTH TIMES AFTER 30 MIN. REPLACED FDU 1 REF AMM 26-12-34. OPERATIONAL CHECKS GOOD. RAN ENGINE AS PRECAUTIONARY AND NO DEFECTS OR FAULTS. OK TO CONTINUE SERVICE.
